Pacific Journal of Mathematics

Exponential rings, exponential polynomials and exponential functions.

Lou van den Dries

Article information

Pacific J. Math., Volume 113, Number 1 (1984), 51-66.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13L05: Applications of logic to commutative algebra [See also 03Cxx, 03Hxx]
Secondary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 12L05: Decidability [See also 03B25] 13B99: None of the above, but in this section


van den Dries, Lou. Exponential rings, exponential polynomials and exponential functions. Pacific J. Math. 113 (1984), no. 1, 51--66.

Export citation


  • [C] G. E. Collins, Quantifier Elimination for Real Closed Fields by Cylindrical Algebraic Decomposition, Automata Theory andFormal Language, 2nd G. I. Conference, Kaiserslautern, pp. 134-183, Berlin, Springer-Verlag, 1975.
  • [D] L. van den Dries, Analytic Hardy fields and exponential curves in the realplane, Amer. J. Math., 106(1984).
  • [H] G. H. Hardy, Orders of Infinity, Cambridge, 1910.
  • [M] A. Macintyre, The Laws of Exponentiation, Springer LNM 890, 185-197, 1981.
  • [R] D. Richardson, Solution of the identity problem for integral exponential functions, Zeitschr. fur Math. Logik und Grundl. der Math., 15 (1969), 333-340.